How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5264
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I have been taking letrozole months. My left foot and lower

Customer Question

I have been taking letrozole for 9 months. My left foot and lower leg have been swollen for about 2 months. My doctor prescribed furosemide 40mg but it hasn`t made much difference. My right foot is okay because I wear a support stocking due to a blood clot a year ago caused presumably by chemo. I elevate my legs when sitting. If it is the letrozole causing the swelling is there an alternative I can take?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Basically this is an aromatase inhibitor. The other medications in this group which may be prescribed by your doctor are anastrozole and exemestane. I would suggest that you also get examined by your doctor to know the exact cause for the localized swelling, and rule out vascular causes.

Take care..

Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

If you have no further questions, please rate the answer with a positive rating.

Thanks.